EconPapers    
Economics at your fingertips  
 

A generalization of the slashed distribution via alpha skew normal distribution

Wenhao Gui ()

Statistical Methods & Applications, 2014, vol. 23, issue 4, 547-563

Abstract: In this paper, we introduce a new class of the slash distribution, an alpha skew normal slash distribution. The proposed model is more flexible in terms of its kurtosis than the slashed normal distribution and can efficiently capture the bimodality. Properties involving moments and moment generating function are studied. The distribution is illustrated with a real application. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Alpha skew normal distribution; Slash distribution; Kurtosis; Skewness; 62E10; 62F10 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10260-014-0258-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stmapp:v:23:y:2014:i:4:p:547-563

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10260/PS2

DOI: 10.1007/s10260-014-0258-7

Access Statistics for this article

Statistical Methods & Applications is currently edited by Tommaso Proietti

More articles in Statistical Methods & Applications from Springer, Società Italiana di Statistica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stmapp:v:23:y:2014:i:4:p:547-563